Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pistolpete463

Member
  • Total Reviews

    0
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

About pistolpete463

  • Rank
    New Member

Recent Profile Visitors

639 profile views
  1. Hey buddy, are you darker skinned like me ? Cause the cheeks are the worst!!!! Don't be down on yourself, just keep maintaining your regimen and forget about it. If it gets better, YAY! If it gets worse, go to your derm, he may recommend accutane or Septra DS which worked great for my brother. Don't let it affect you too much. Mention to your derm it does though, and if anyone says dont take Septra or dont take accutane, tell them politely to back off, self-confidence nowadays is an absolute
  2. So my story is I got on accutane back in October. I was on 40 kg a day (i weigh 140 lbs) however, by one month I was so constipated he lowered me to 40 kg every other day. (haha i know). I ended up staying on that dosage until June 10th. Now, only July 1st, I am already getting some pimples!!! A few on my cheek which are the worst because it makes my cheeks all red. Plus I have a few very small whiteheads on my nose and chin. It is still much better than when I started but I am kinda pissed
  3. Absolutely LIFE CHANGING pill. I gained so much confidence, I got a girlfriend, i went back to my old-non terrible acne self. I don't have even one pimple, I am ending my treatment in about a month. Side-effect wise, I have been fine. For a while I had some bowel issues, but that straightened itself out when I started drinking more water. The stuff dehydrates you, but anyone with acne would and should make that trade in a heartbeat. I'm not one to come back and say DO IT, but I'm hoping so
  4. Hello all, i was on accutane for a month at 40mg, but that caused me constipation so my derm lowered it to 40mg every other day. He seems to not think of my abdominal distention / bloating and constipation as a big deal. I have upped my water and fiber intake which has made me a lot more regular. Also, i would say i get #3 (if u know what i mean) maybe once or twice a week. Is this a bigger deal ? I have seen that accutane IBD commercial so many times i wanna throw the remote at the T.V. Mayb
  5. i started taking the pill every other day and i am doing a lot better. i am still very bloated and he scheduled a visit with me in about a week to talk about side effects and see if i should continue.
  6. I went to the bathroom and it felt like diarrhea then when I checked, i was shocked to find it was just a bunch of skinny solid pieces (sorry for being graphic) is this anything to be worried about ?
  7. thanks for the reply! that makes me feel a little better.. i dont really want to take a laxative although i am increasing my water intake dramatically. please post people..
  8. Hi everyone, i have been on accutane for about 3 weeks and have noticed my bowel movements have slowed down dramatically. also, i am very bloated all the time and more noticeably after eating, as in after eating i look 2 months prego. anyone i was looking to see if anyone else has had this problem and if i could get some advise. i have been reading articles about ibs, and permanent side effects and im a bit worried. thanks pete
  9. Hi, i was making my own log for myself and i figured why not let you all in on how i am doing, im one week in, and i actually called my derm and stopped taking accutane for a week because i was becoming constipated. Update August 10th- IM ON ACCUTANE! Part of me is really excited, this should work! Also, if it does then I will for sure not need to take a pill for this in college, allowing me to take the much needed nexium. I just got my eyebrows done and the guy doing my hair and his friend
  10. Keep me updated. I have been really gassy and my feel like i have to constantly go to the bathroom. geez, all those articles about IBS for life is scaring the hell out of me. im thinking if it was true that 1. my derm would have mentioned it and 2. it would have been bigger on the side-effect sheet better to be cautious now than to avoid tears later. ill call my derm if it happens again tomorrow.
  11. sounds like acid reflux. see if ur belching a lot or if it feels like u have to belch.
  12. I loved the FOAM! But it wasn't enough to stop my acne.
  13. Hello everyone. I have always had acid reflux and was recently diagnosed with GERD, after about 4 months on nexium my GERD stopped. However, now that i have started taking accutane (just took my third pill today) i am starting to notice it coming back. I was wondering if anyone knows if it is safe to take an antacid with accutane ? thanks
  14. Derm told me the same thing !!!!!!!!!! Tazorac in the morning (which is supposable worse) and Benzaclin at night
×